# SDR SWIA202311240920

- Difficulty date: September 20, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 47,962 hours, 31,243 cycles
- System (JASC): 5755 · Spoilers
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD GROUND SPOILER BOTTOM SIDE DENTED (MARKED) 27184970   (C-CHECK RO 11/20/2023)   REPAIRED LH INBD GROUND SPOILER BOTTOM SIDE DENT REF REO 670-57-71-075 REV -- DATED 2023-10-11 OPS CHECK GOOD COMPLIED WITH 51-900-1002-SKY
